# SDR AALA20061460

- Difficulty date: December 31, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Engine: Rroyce RB211535E4B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - LEFT ENGINE ELECTRONIC ENGINE CONTROL AND LEFT ENGINE LIMITER FAULTED DURING FLIGHT.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED POWER CONDITIONING AND CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
